# SDR CALA2019061700976

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,648 hours, 25,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE FLAP TRACK FAIRING MISSING TWO BOLT COVERS. INSTALLED FLAP TRACK FAIRING BOLT COVERS AND CREATED PDA 3 WRITE UP
